# SDR USAA050872

- Difficulty date: July 13, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Part time: 19,030 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED .5 INCH DIAMETER BY .050 DEEP AREA, FLOORBEAM AT C16 Y254.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 51-72-11.  CORROSION LEVEL 1, TASK JA-220-53500.  (M)
